My husband recently developed a rash which started on his torso and spread to every area of his body except his face and genitals. It has pea sized red patches fairly close together, with some scaling (although not much) because of dryness. The bumps are barely raised, they are not ***** or cracking but there is some itchiness which goes away when my husband puts some cream on the itchy area. The rash has existed for about a month now with no previous history of rashes. He has not been exposed to anything out of the ordinary nor has his routine changed. Please help!!
This sounds like a face-to-face rash, not an internet forum rash. What you describe could be anything from psoriasis to a drug allergy. It may not be terribly serious, but it doesn't sound like the kind of rash that will just go away on its own. My advice is to have your husband visit a dermatologist, so he can get some help.
THIS RASH STARTED ON MY LEGS THEY ARE RED IN COLOUR AND VERY ITCHY AND ARE VERY DEEP THEY HAVE SPREAD TO MY ARMS AND TORSO. THE DOCTOR HAS GIVEN ME SULFUR CREAM. AND TREATMENT FOR SCABIES. HE ALSO SAID THAT THE TREATMENT WOULD STOP THE SORES FROM APPEARING BUT I'M STILL GETTING THEM.THE SORES SOMETIMES BREAK OUT IN A LINE OF RED DOTS OR CLUSTERS, I TAKE ESTROGENS AND ELTROXIN BUT TWO MONTHS AGO I STARTED TAKING SHARK CARTILAGE FOR JOINT PAIN.
THE RASH STARTED ON MY LEGS, IT LOOKED LIKE SMALL CULSTERS OF PIMPLES IN A CIRCLE. THEY ITCH EXTREMELY, THEY HAVE SPREADED OVER MY ENTIRE BODY, SOMETIMES WHEN THEY GO AWAY, THEY COME BACK IN THE SAME AREA. SOMETIMES AND CLUSERS AND SOMETIME IN ONE PIMPLE. I HAVE GONE TO TWO DERMATLIGIST AND THEY HAVE NOT SOLVED MY PROBLEM. MY BODY IS NOW COVERED WITH MARKS. THE ITCH IS UNBEARABLE AND I DON'T KN0W WHAT IT COULD BE. WOULD YOU HAVE ANY IDEA. THIS HAS BEEN GOING ON FOR ALMOST TWO YEARS.
My husband has a frecklelike rash that keeps re-appearing on his legs. They don't itch. They'll go away but eventually come back in a few days. I don't have it so it's not detergent or soaps since we try different ones. His feet sometimes look blue when the spots occur. He now has a bruise on the side of his lower right leg-which is spreading and his lower leg is twice the size as the other. The area is sore and hurt to walk. Could this be caused from the rash? Any help would be appreciated. Thank you.
I have a skin rash that has been ongoing for 5 days. It usually begins at my chest and eventually spreads to cover my intire body, all the way to me feet. It itches constinatly. I have occasions when my body swells and even have trouble breathing. I've been given two steriod injections and they seem to clear it up, but last only 24 hours, then the rash appears again. I'm not eating anything different from my normal diet. I've gone to two different doctora and been prescibed several antihtisamine blockers, but nothing seems to be making it go away for good. It is driving me insane. What could be causing this and how can I make it stop? I'm afraid to eat anything now.
can blood pressure medicine cause a rash on your lower leg and ankle. i had this rash for several years and my doctor first prescribed topical oinutment, it did not go away.i am taking lopressor and procardia xl
my name is hollie and im 19 i had a baby about a year ago and ever since then i have had this strange rash i thought it was from yard work so i stopped doin yard work and it went away just recently it has come back worse then ever it started at my legs like little bumps then on both of my arms i have this thing that looks like ring worm now its even on my back HELP PLEASE
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.